# SDR ASAA2015081412886

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 28,534 hours, 8,698 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C7020
- Condition: Inoperative
- Location: Master Battery
- Part time: 28,541 hours, 8,700 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY VOLTAGE LOW,  ACFT GROUNDED. REPLACED MAIN AND AUX BATTERIES IAW AMM 24-31-11.  BATTERY REPLACEMENT NO HELP.  REPLACED MAIN BATTERY CHARGER IAW AMM 24-31-21.  BATTERY CHARGER OPS CHECK GOOD IAW AMM 24-31-21.  PERFORMED MAIN & AUX BATTERY OPS CHECK IAW AMM 24-31-11, OPS CHECK GOOD.
